
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
New Method to Investigate the Impact of Independent Quadratic α-Stable Poisson Jumps on the Dynamics of a Disease under Vaccination Strategy
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11
Showing 11 citing articles:
Enhanced Analysis of General Noncontinuous Stochastic Epidemic Model With Vaccination: A Novel Framework and Practical Application to COVID‐19 in Saudi Arabia
Yassine Sabbar, Waleed Adel, Amr Elsonbaty
Mathematical Methods in the Applied Sciences (2025)
Closed Access
Yassine Sabbar, Waleed Adel, Amr Elsonbaty
Mathematical Methods in the Applied Sciences (2025)
Closed Access
On Fuzzy and Crisp Solutions of a Novel Fractional Pandemic Model
Kalpana Umapathy, Balaganesan Palanivelu, Víctor Leiva, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 7, pp. 528-528
Open Access | Times Cited: 9
Kalpana Umapathy, Balaganesan Palanivelu, Víctor Leiva, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 7, pp. 528-528
Open Access | Times Cited: 9
A Novel Stochastic Model for Human Norovirus Dynamics: Vaccination Impact with Lévy Noise
Yuqin Song, Peijiang Liu, Anwarud Din
Fractal and Fractional (2024) Vol. 8, Iss. 6, pp. 349-349
Open Access | Times Cited: 3
Yuqin Song, Peijiang Liu, Anwarud Din
Fractal and Fractional (2024) Vol. 8, Iss. 6, pp. 349-349
Open Access | Times Cited: 3
Dynamic analysis of a stochastic vector-borne model with direct transmission and media coverage
Yue Wu, Shenglong Chen, Ge Zhang, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9128-9151
Open Access | Times Cited: 2
Yue Wu, Shenglong Chen, Ge Zhang, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9128-9151
Open Access | Times Cited: 2
Comprehensive analysis of a stochastic wireless sensor network motivated by Black-Karasinski process
Peijiang Liu, Anwarud Din
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2
Peijiang Liu, Anwarud Din
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2
Advances in stochastic epidemic modeling: tackling worm transmission in wireless sensor networks
Tahir Hassan, Anwarud Din, Kamal Shah, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 658-682
Open Access | Times Cited: 2
Tahir Hassan, Anwarud Din, Kamal Shah, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 658-682
Open Access | Times Cited: 2
On a Novel Dynamics of a SIVR Model Using a Laplace Adomian Decomposition Based on a Vaccination Strategy
Prasantha Bharathi Dhandapani, Víctor Leiva, Carlos Martin‐Barreiro, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 5, pp. 407-407
Open Access | Times Cited: 6
Prasantha Bharathi Dhandapani, Víctor Leiva, Carlos Martin‐Barreiro, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 5, pp. 407-407
Open Access | Times Cited: 6
Nonlinear Dynamics of a General Stochastic SIR Model with Behavioral and Physical Changes: Analysis and Application to Zoonotic Tuberculosis
Yassine Sabbar, Mohammad Izadi, Aeshah A. Raezah, et al.
Mathematics (2024) Vol. 12, Iss. 13, pp. 1974-1974
Open Access | Times Cited: 1
Yassine Sabbar, Mohammad Izadi, Aeshah A. Raezah, et al.
Mathematics (2024) Vol. 12, Iss. 13, pp. 1974-1974
Open Access | Times Cited: 1
A general chemostat model with second-order Poisson jumps: asymptotic properties and application to industrial waste-water treatment
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2
An approach to stochastic differential equations for long-term forecasting in the presence of $\alpha$-stable noise: an application to gold prices
Bakary D. Coulibaly, Chaibi Ghizlane, Mohammed El Khomssi
Mathematical Modelling and Numerical Simulation with Applications (2024) Vol. 4, Iss. 2, pp. 165-192
Closed Access
Bakary D. Coulibaly, Chaibi Ghizlane, Mohammed El Khomssi
Mathematical Modelling and Numerical Simulation with Applications (2024) Vol. 4, Iss. 2, pp. 165-192
Closed Access
Impact of Lévy Noise with Infinite Activity on the Dynamics of Measles Epidemics
Yuqin Song, Peijiang Liu
Fractal and Fractional (2023) Vol. 7, Iss. 6, pp. 434-434
Open Access | Times Cited: 1
Yuqin Song, Peijiang Liu
Fractal and Fractional (2023) Vol. 7, Iss. 6, pp. 434-434
Open Access | Times Cited: 1